Convergence in $L_p(R^n)$ of hypersingular integrals with nonstandard truncation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1991), pp. 71-74
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_7_a12,
author = {G. P. Emgusheva and V. A. Nogin},
title = {Convergence in~$L_p(R^n)$ of hypersingular integrals with nonstandard truncation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {71--74},
year = {1991},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_7_a12/}
}
TY - JOUR AU - G. P. Emgusheva AU - V. A. Nogin TI - Convergence in $L_p(R^n)$ of hypersingular integrals with nonstandard truncation JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1991 SP - 71 EP - 74 IS - 7 UR - http://geodesic.mathdoc.fr/item/IVM_1991_7_a12/ LA - ru ID - IVM_1991_7_a12 ER -
G. P. Emgusheva; V. A. Nogin. Convergence in $L_p(R^n)$ of hypersingular integrals with nonstandard truncation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1991), pp. 71-74. http://geodesic.mathdoc.fr/item/IVM_1991_7_a12/